With the recent risperdal lawsuit hitting the headlines, it’s not very surprising to see so many victims coming forward to denounce the companies that are involved. From the numerous side effects to the outrageous claims that some individuals have even died due to complications from Risperdal. My little brother had been on Risperdal for months to help treat his Bipolar disorder. It did seem to be helping him but within his sixth month of being prescribed to it, he started to notice some strange changes were happening to his body. At first, my mom dismissed it as nothing more than his overactive imagination being responsible for. Then she tried to blame it on puberty. When it became increasingly obvious that my brother was in fact growing breasts, it became an unavoidable subject. It wasn’t long after that he had to go to the doctor to help identify the issue which turned out to be a condition known as Gynecomastia.
Gynecomastia is a disorder that can effect males in such a way that causes them to grow breasts. Read the rest of this entry »